Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 57, Number 1

All articles in this issue are freely accessible.

Boundary value problems for degenerate von Kármán equations
Robert G. Root.
Quart. Appl. Math. 57 (1999), 1-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672163
A derivation of degenerate von Kármán equations for strongly anisotropic plates
Robert G. Root.
Quart. Appl. Math. 57 (1999), 19-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672167
Stability analysis for a mathematical model of the lac operon
Joseph M. Mahaffy and Emil Simeonov Savev.
Quart. Appl. Math. 57 (1999), 37-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672171
Sharp stability estimates for quasi-autonomous evolution equations of hyperbolic type
Philippe Souplet.
Quart. Appl. Math. 57 (1999), 55-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672175
A note on the propagation of the bulk of a disturbance for a hyperbolic equation
W. A. Day and G. Saccomandi.
Quart. Appl. Math. 57 (1999), 87-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672179
Global existence and asymptotic behavior of weak solutions to nonlinear thermoviscoelastic systems with clamped boundary conditions
Weixi Shen, Songmu Zheng and Peicheng Zhu.
Quart. Appl. Math. 57 (1999), 93-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672183
On an exterior initial-boundary value problem for Navier-Stokes equations
Yoshihiro Shibata.
Quart. Appl. Math. 57 (1999), 117-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672187
A new model for acoustic-structure interaction and its exponential stability
Fariba Fahroo and Chunming Wang.
Quart. Appl. Math. 57 (1999), 157-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672195
Decay rates of solutions to a von Kármán system for viscoelastic plates with memory
Jaime E. Muñoz Rivera and Gustavo Perla Menzala.
Quart. Appl. Math. 57 (1999), 181-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1672191

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website